# SDR USAA950579

- Difficulty date: May 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N897US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11392
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 3870
- Part time: 5,637 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING SCHEDULED INSPECTION USAIR PCI 289 CD 53F00762, FOUND A .5 INCH CRACK IN STRINGER 68 RT SIDE AFT OF FRAME 3870.  INSTALLED SPLICE REPAIR TO STRINGER 68 PER SRM 51-70-06.  (M)
